Hey I was taking a couple of medicines for my anxiety but all of them depressed me so I stopped and started taking natural vitamins. Thing is I've noticed lately I've noticed a weird urge to laugh at nothing idk what the deal is. I've been to the doctor so much with my anxiety I can't afford anymore bills but I honestly wonder if I'm going crazy. The vitamins I'm taking is called Natrol day and night. I don't think it has anything to do with them but is my brain being damaged by something I'm very confused about it. If anyone could help that would be great. I've been on and off of prescription meds for anxiety and I took 5 different kinds all of them made me feel worse. Now I have a weird head ache every now and then. It's all very weird to me. I am only 21 I shouldn't be feeling like this. I'm very worried that this is going to effect me for the rest of my life and I don't feel like myself anymore I just want to get back to thinking clearly and being normal
Redbird you can't afford not to see a Doctor, This is not a forever thing you need more than these so called vitamins there are county clinics that are in many places. Don't give up your doing okay at least you know something is wrong. call one of the doctor you have already seen.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2009 • 3 answers
Posted 28 Apr 2012 • 3 answers
Posted 26 Aug 2012 • 6 answers
Posted 15 Sep 2014 • 2 answers
Posted 19 Jul 2016 • 1 answer